# SDR UPS98826355

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FWD LOWER CARGO SKIN BULGED AND CORRODED AT STA 270 RIGHT OF L36.  REMOVED LOWER BELLY SKIN STA 190 450 AND DOUBLERS DRILLED COUNTER SUNK AND INSTALLED NEW SKIN AND DOUBLERS IAW DC8 SMR 51 1 4, 51 1 20,  51 1 20D.
